I started my GHRP6 tonite.
I plan on running it @ 300mcg/d (3 doses) for 12 weeks. I might bump the dose as I go but we will see.
I am trying to shoot on an empty stomach because I feel I can get a better GH response without an insulin response caused by food.
Anyways first shot was tonite about 15 minutes ago. I shot no problems and then decided to do the dishes before I went to bed. About 8-10 mins after the inj.
I noticed I started to get hungry and my first thought was “great I don’t want to eat so soon to this shot and would really not like to eat again so close to bed” then I realized this is one of the sides of the GHRP6! Shortly after(now) I feel like I have a sugar rush, or possibly going hypo.
Hands are kind of shaky and my equilibrium feels slightly off, also sort of light headed. I also realize that this is another one of the side effects.
Apparently it’s doing something and at just a 100mcg shot.
I will keep this as a log I guess for those interested.
I will have several weeks of just this peptide to kind of get a feel of what it does by itself. About a month from now I am planning on starting my AAS cycle. I will continue to run the GHRP6 through the cycle, my contest, and through my pct.
Wish me luck! Or start yelling at me cause I’m doing something wrong…lol